# SDR UHLA201507200571

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 27,687 hours, 16,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPEN ON MFD.  R & R L1 DOOR WARNING SENSOR LATCH ROLL PIN REF AMM 53-10-2.  DOOR OPS CHECKS GOOD.
